MAUDE Adverse Event Report: SCHWEINFURT 5008X CARESYSTEM + CLIC + CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

SCHWEINFURT 5008X CARESYSTEM + CLIC + CDX; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number M204441
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Syncope/Fainting (4411)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient became unresponsive during hemodialysis treatment utilizing the fresenius 5008 x hemodialysis machine.The patient was revived and that per automatic external defibrillator (aed) no shock was advised.Additional information was obtained through follow-up with the charge hemodialyis nurse and the biomedical technician at the user facility.Per the nurse, on (b)(6) 2026, the patient arrived at clinic for their regularly scheduled hemodialysis treatment.The patient has a prescribed dialysis treatment time of 3 hours and 45 minutes and a prescribed dry weight of 57 kg.The patient¿s pre-dialysis vital signs included blood pressure of 163/69 mm/hg, pulse of 69 and pre-dialysis weight of 59.6kg.It was reported that the fresenius 5008x machine passed all pre-treatments testing without any indication of any machine issues.Per the nurse, the patient¿s treatment was initiated without any issues.However, approximately 3 hours and 28 minutes into the hemodialysis treatment the patient had a hypotensive event.It was confirmed that the patient¿s blood pressure decreased to 77/40 mm/hg with a pulse of 94 with a loss of consciousness (syncope).As a result, the patient¿s blood was returned and the treatment was discontinued.Furthermore, the patient was given oxygen via nasal cannula (4 liters) and received approximately 700 ml of normal saline.The patient reportedly had spontaneous return of consciousness without need for further intervention.Post-event vital signs included a blood pressure of 179/73 mm/hg with a pulse of 62 and post dialysis weight of 59.6kg (unchanged).The nurse indicated that the patient was sent to the hospital via ambulance for further medical evaluation.However, the nurse stated the patient was discharged from the hospital within a few hours (not admitted) without requiring any further medical intervention.On (b)(6) 2026, the patient resumed their next scheduled treatment without any further reported issues.The nurse stated the patient event of hypotension is not suspected to be caused by the 5008x machine.The nurse stated that hypotension is a common complication during hemodialysis due to fluid removal from the vasculature.However, per clinic protocol, the machine was pulled post event for testing after the adverse event occurred.The biomedical technician confirmed that the 5008x machine was pulled from service post patient event, per clinic protocol.The biomedical technician indicated that the machine passed all tests post event and that there were no machine malfunctions or issues related to the event.It was confirmed through documentation on the quality report for post event testing of the 5008x machine that the machine passed all functional tests and alarmed appropriately while in dialysis mode.The biomedical technician reported that the 5008x machine was returned back into service.

Brand Name
5008X CARESYSTEM + CLIC + CDX
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
SCHWEINFURT
hafenstrasse 9
schweinfurt 97424
GM  97424
MDR Report Key25719904
Report Number0001225714-2026-00006
Device Sequence Number13416522
Product Code KDI
UDI-Device Identifier00840861102433
UDI-Public00840861102433
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/06/2026
Report Date (Section F) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM204441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/08/2026
Device AgeMO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2026
Date Device Manufactured03/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale
Date Report Sent to FDA07/06/2026